Top answers from doctors based on your search:
Disclaimer

what does a rash from effexor look like

A 23-year-old female asked:
Dr. Monib Zirvi
20 years experience Dermatology
Acquired allergies : Most reactions to medications including hives and dermal hypersensitivity reactions are acquired and occur after you have taken the medication for a w ... Read More
1
1 comment
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 53-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Effexor (venlafaxine) rash: If allergic to Effexor, (venlafaxine) put the medicine on hold & call your prescribing doctor.
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Rash: from effexor, (venlafaxine) call the prescriber.
A 23-year-old female asked:
Dr. Linda Green
44 years experience Pediatric Allergy and Asthma
See your doctor: It is best to see your doctor for advice in going off a medicine that may be causing a side effect and taking another. In addition medication may be r ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Eric Weisman
35 years experience Neurology
Serotonergic: syndrome usually presents with elevated heart rate, stiff muscles and elevated temperature. You usually don't see the latter two things with panic att ... Read More
1
1 thank
A 26-year-old male asked:
Dr. Jeff Finkelstein
Specializes in Emergency Medicine
No it will not: You are fine, tattoos do not interact with medications as long as one uses sterile needles.
3
3 thanks
A 48-year-old male asked:
Dr. Edward Kuhnley
44 years experience Child Psychiatry
If side effects to: Effexor (venlafaxine) are intolerable, consult your prescriber about switching to another medication such as bupropion (very low incidence of sexual s ... Read More
1
1 comment
1
1 thank
A 19-year-old female asked:
Dr. Carol Jacobs
Specializes in Pediatrics
Possible side effect: Everyone responds differently to medications. Some patients will have unusual feelings on antidepressants the first 10-14 days of treatment. Make sure ... Read More
A 20-year-old male asked:
Dr. Marc Zimmermann
21 years experience Psychiatry
Too many: There are too many potential side effects to list. Most people have no side effects. This sounds like a discussion you should have with your doctor.
A female asked:
Dr. Michelle King
25 years experience Psychiatry
Weight gain: There’s not a lot that can be done about weight gain other than either lowering the dose or changing to an alternative med. Without knowing more abo ... Read More
A 33-year-old female asked:
Dr. Susan Uhrich
35 years experience Psychiatry
DO NOT DO ANYTHING: Without talking wtih your doctor first! you may need a change, or an augmentation strategy, but you need to be working with your doctor!
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month